Skip to Content

Do the side effects of Vraylar go away with time? Best to take am or pm?

Responses (3)

Newyorkgal35 30 Sep 2016

My only side effect is tremors/shaking which haven't gone away after 6 months. I take it in the morning.

Newyorkgal35 30 Sep 2016

My Dr. said for most people that it has few side effects. I unfortunately have an extremely high level of anxiety even taking Valium. My shakes continue. It did on Invega as well and on Depakote.

WildcatVet 30 Sep 2016

Hi, ReillyGirl! I take mine at bedtime for no particular reason other than that is when I take all my meds and I had NO side effects except for some slight queasiness the morning after my very first dose. It's a great drug and it's helped me tremendously with my rapid cycling symptoms.
Best wishes! Wildcat.

WildcatVet 30 Sep 2016

PS, for most people any potential side effects resolve within a few days to a couple of weeks.

pete amora 4 Oct 2016

I got really agitated and shaky from just 3 mgs for about 10 days and I had to stop it which is weird because Dexedrine and Wellbutrin both act on dopamine have a sort of calming feeling to me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions